Please choose a volume number:

Contents of volume 74:

2009 / 74 / 1-2 (1) :  Katalin Gyarmati
On the density of integers with consecutive divisors
Full text paper (pdf)

2009 / 74 / 1-2 (2) :  Paul Surer
\varepsilon-shift radix systems and radix representations with shifted digit sets
Full text paper (pdf)

2009 / 74 / 1-2 (3) :  Miroljub Jevtic, Miroslav Pavlovic and Romi F. Shamoyan
A note on the diagonal mapping in spaces of analytic functions in the unit polydisc
Full text paper (pdf)

2009 / 74 / 1-2 (4) :  Rafael Lopez
Parabolic Weingarten surfaces in hyperbolic space
Full text paper (pdf)

2009 / 74 / 1-2 (5) :  A. Jimenez-Vargas , Moises Villegas-Vallecillos and Ya-Shu Wang
Banach--Stone theorems for vector-valued little Lipschitz functions
Full text paper (pdf)

2009 / 74 / 1-2 (6) :  Karoly Lajko, Gyula Maksa and Fruzsina Meszaros
On a generalized Hosszu functional equation
Full text paper (pdf)

2009 / 74 / 1-2 (7) :  Arpad Baricz and Shanhe Wu
Sharp Jordan-type inequalities for Bessel functions
Full text paper (pdf)

2009 / 74 / 1-2 (8) :  Gabor Czedli, Miklos Hartmann, and E. Tamas Schmidt
CD-independent subsets in distributive lattices
Full text paper (pdf)

2009 / 74 / 1-2 (9) :  Teresa Arias-Marco and Antonio M. Naveira
Constant Jacobi osculating rank of a g.o. space. A method to obtain explicitly the Jacobi operator
Full text paper (pdf)

2009 / 74 / 1-2 (10) :  Gabriella Bognar and Ondrej Dosly
Minimal solution of a Riccati type differential equation
Full text paper (pdf)

2009 / 74 / 1-2 (11) :  Guojun Yang and Xinyue Cheng
On generalized Einstein metrics in Finsler geometry
Full text paper (pdf)

2009 / 74 / 1-2 (12) :  Piroska Lakatos
On finite p-groups with cyclic characteristic series
Full text paper (pdf)

2009 / 74 / 1-2 (13) :  Huaning Liu, Tao Zhan and Xiaoyun Wang
On the correlation of pseudorandom binary sequences with composite moduli
Full text paper (pdf)

2009 / 74 / 1-2 (14) :  Lajos Hajdu, Szabolcs Tengely and Robert Tijdeman
Cubes in products of terms in arithmetic progression
Full text paper (pdf)

2009 / 74 / 3-4 (1) :  Nebojsa C. Dincic
Matrix splittings and generalized inverses
Full text paper (pdf)

2009 / 74 / 3-4 (2) :  Beata Bajorska and Olga Macedonska
On locally graded n-Engel and positively n-Engel groups
Full text paper (pdf)

2009 / 74 / 3-4 (3) :  Arpad Baricz and Shanhe Wu
Sharp exponential Redheffer-type inequalities for Bessel functions
Full text paper (pdf)

2009 / 74 / 3-4 (4) :  Tran Van Tan
A degeneracy theorem for meromorphic mappings with few hyperplanes and low truncation level of multiplicities
Full text paper (pdf)

2009 / 74 / 3-4 (5) :  Young-Su Lee and Soon-Yeong Chung
The stability of a general quadratic functional equation in distributions
Full text paper (pdf)

2009 / 74 / 3-4 (6) :  Ali Reza Medghalchi and S. M. Tabatabaie
Spectral subspaces on hypergroup algebras
Full text paper (pdf)

2009 / 74 / 3-4 (7) :  Konstancja Bobecka and Jacek Wesolowski
Moments method approach to characterizations of Dirichlet tables through neutralities
Full text paper (pdf)

2009 / 74 / 3-4 (8) :  Bang-Yen Chen
Dependence of the Gauss--Codazzi equations and the Ricci equation of Lorentz surfaces
Full text paper (pdf)

2009 / 74 / 3-4 (9) :  Hugo Aimar and Liliana Nitti
Separation and contact of sets of different dimensions in a doubling environment
Full text paper (pdf)

2009 / 74 / 3-4 (10) :  Sandor Bacso and Zoltan Szilasi
P-Berwald manifolds
Full text paper (pdf)

2009 / 74 / 3-4 (11) :  Ningwei Cui and Yi-Bing Shen
Bernstein type theorems for minimal surfaces in (\alpha,\beta)-space
Full text paper (pdf)

2009 / 74 / 3-4 (12) :  Maohua Le
A note on the exponential diophantine equation (2^n-1)(b^n-1)=x^2
Full text paper (pdf)

2009 / 74 / 3-4 (13) :  Vladimir S. Matveev
Riemannian metrics having common geodesics with Berwald metrics
Full text paper (pdf)

2009 / 74 / 3-4 (14) :  Bilkis Jahanara, Stefan Haesen, Miroslava Petrovic-Torgasev and Leopold Verstraelen
On the Weyl curvature of Deszcz
Full text paper (pdf)

2009 / 74 / 3-4 (15) :  Hajime Urakawa
Compactness of the moduli space of solutions of the Seiberg--Witten equations over higher dimensional compact Kahler manifolds
Full text paper (pdf)

29 records
 

© 2003-2021, Publicationes Mathematicae, Debrecen, Hungary